Couldn't find what you looking for?

TRY OUR SEARCH!

For about the past month i have been noticebly bleeding between my period and getting a thick brown discharge BUT i am on the pill so i have no idea why this is happening (have been on the pill for over a year and it has never happened before). I am scared because i think the bleeding may have been triggered by the unprotected sex i have with bf???? 2 motnhs ago i had a pap smear that also tested for chalmydia and gonorohea aand that was all negative.. and i wnet to the doc to tell him about the bleeding and he said i had an infection - something like vaginosis - and put me on antibiotics (metronidazole tablets) but now that i have finished tking them the bleeding came straight back. please please help me i am doing all this research and its freaking me out saying that i might have cancer! help!

Loading...

I will say that it might be cancer, but your pap smears check for that kind of stuff as well, so I'm going to say that risk is fairly low. One thing you don't do is automatically assume you have the worst because cancer have other symptoms that accompany it. I'm on the pillland I have been since Octoberish-Novermber ish and suddenly this month a week before I am suppose to go on my period I'm having the vag bleeding that seems to be like a regular ol' period without so much of the heaviness and the random clots(gross I know). Personally, I don't understand why this is happening, because I know it is normal for the first 3 months but considering this is my 6 or 7th month on Sprintec, I don't think it is my body getting used to it(might just because I missed a few pills here and there since I started taking it) Anyway, I seriously doubt its cancer hon... but only your OBGYN can diagnosised it, and concering it didn't come up with your PAP, I think your safe.... Just go back to your doctor and see what they say.

On another note:: Don't be so serious about research done online..... you never know what kind of people can hack into those sites and try to scare people... I wish you luck hon
Reply

Loading...